CaltechAUTHORS
  A Caltech Library Service

The Dirichlet problem for a thin rectangle

Knowles, J. K. (1967) The Dirichlet problem for a thin rectangle. Proceedings of the Edinburgh Mathematical Society , 15 (4). pp. 315-320. ISSN 0013-0915. http://resolver.caltech.edu/CaltechAUTHORS:20151208-154823152

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20151208-154823152

Abstract

We consider the Dirichlet problem for Laplace's equation in a rectangle with a view toward determining the asymptotic behaviour of the solution for the case in which the width of the rectangle is small in comparison with its length. Although the construction of an explicit representation of the solution is an elementary matter, the resulting formula is inconvenient for present purposes, and we accordingly proceed along different lines.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1017/S0013091500011974 DOIArticle
http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=3013080PublisherArticle
Additional Information:© 1967 Edinburgh Mathematical Society. Received 20th February 1967.
Record Number:CaltechAUTHORS:20151208-154823152
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20151208-154823152
Official Citation:J. K. Knowles (1967). The Dirichlet problem for a thin rectangle. Proceedings of the Edinburgh Mathematical Society (Series 2), 15, pp 315-320. doi:10.1017/S0013091500011974.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:62725
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:09 Dec 2015 20:11
Last Modified:09 Dec 2015 20:11

Repository Staff Only: item control page